Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Constant pain in abdomen, shooting pain on standing, urinating, passing bowels. Cure?

For the last 3 days I have had this almost constant pain on the lower left side of my abdomen . It is below my belly button but above my hip on the left side. Sometimes when I stand up or move a weird way it will give like a shooting pain to that one spot. Every time I urinate or try to move a bowel it hurst so bad I can barely even finish. Do you know what it could be?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

You have not stated your age or gender.
In women, ovary, tubes and others may be responsible...
In both sexes, it may be the ureter, bladder or bowel (colon)
An examination by your doctor will shed some light.
Some lab work like urine and stool / plain x-ray of abdomen or ultra sound may be necessary based on clinical suspicion
In the meantime, antispasmodic may give pain relief

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor